# SDR DALA2015061603844

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN AT AFT CARGO DOOR AFT END AND BEAM NR 5.  CRACK ON INNER PAN WAS STOPPED IAW SRM 51-01.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AROUND STOP DRILL 51-01 (21) NEW DOUBLER WAS FABRICATED AND PAINTED IAW SRM 51-03D, FIG. 8 AND 51-10-3 PAR 14.  NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 51-03D, FIG 8 LONG CRACK 1.5".
